# SDR DALA2019032902017

- Difficulty date: March 25, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 73,680 hours, 14,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splash Guard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OUT 01EA SPLASH GUARD OF DOOR LOWER MAIN SILL CORROSION AT STA 246 TO STA 266 RBL 73. THE SPLASH GUARD WAS REPLACED.
